Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness and pain in the head after being hit on the head. On cold medication. Could it be a side effect of the medication?

My age is 14 years old.One boy had hit me on the back of my head softly with his knuckles.That day I had a little pain.But the next day when I woke up in the morning my head started feeling heavy.I also had to come back from school.At the same time my allopatic medicines for cold were on.Till now I am feeling the same and also dizziness is there.Can you tell me why I am having heaviness in my head and feeling sleepy also.Is it because of the boy s hit or it may be some side effects of the medicines cause only homeopathic medicines suit me.Can you also tell me the cure to my heaviness and I let me know if there hasnt been any serious head injury or something.Any medicines or check-ups you could advise me cause i am going to a phychiatrist counsellor at present and she is giving me homeopathic medicines.
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM. You are in need of immediate medical help. Do not pop in medicines without consultation with a doctor.

Internal injury of the head due to the hit can be a cause of pain, headache and dizziness. Get clinically examined and diagnosed without waste of time.

You need a CT to assess any swelling or bleeding in the brain or sinuses of the face, haematoma, etc. You may need an EEG, depending upon the severity of the injury.

If it is nothing too serious, the existing symptoms will be taken care of, do not sit back at home, consult a doctor. Take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Your description suggests the your feelings are due to drowsiness of the cold medication. If it is due to hit there should be , collapse, vomitings, giddiness, etc.
Any how it is better to consult a physician, for confermation of the condition. By having C.Tscan he will decide whether there is any effect on the brain.
Besides i advise you to follow some diet recommendations as ,Take more of green leafy vegetables, pulses, sprouts, fruits, juices, and non vegetarian foods, etc.
Wishing for a quick recovery and thanks for calling health care magic forum.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor